zbMATH — the first resource for mathematics

Convergence en moyenne de l’information pour l’action de Z\(^2\). (French) Zbl 0266.60037

60G99 Stochastic processes
Full Text: DOI
[1] Conze, J.P.: Entropie d’un groupe abélien de transformations. A paraÎtre dans Z. Wahrscheinlichkeitstheorie verw. Geb. · Zbl 0261.28015
[2] Ornstein, D.S.: Bernoulli shifts with the same entropy are isomorphic. Advances Math. 4, n? 3, 337-352(1970). · Zbl 0197.33502 · doi:10.1016/0001-8708(70)90029-0
[3] Pitskel-Stepin: Entropy equidistribution property of Commutative groups of metric automorphisms. Doklady Akad. Nauk SSSR 198, n? 5, 1021-1025 (1971) (en russe).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.